Affordable Access

Access to the full text

Theories of Relatively Free Solvable Groups with Extra Predicate

Authors
  • Timoshenko, E. I.
Type
Published Article
Journal
Algebra and Logic
Publisher
Springer US
Publication Date
Sep 01, 2018
Volume
57
Issue
4
Pages
295–308
Identifiers
DOI: 10.1007/s10469-018-9501-x
Source
Springer Nature
Keywords
License
Yellow

Abstract

We study elementary and universal theories of relatively free solvable groups in a group signature expanded by one predicate distinguishing primitive or annihilating systems of elements.

Report this publication

Statistics

Seen <100 times